# SDR AALA202309065975

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 69,447 hours, 32,133 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601509
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SECONDARY OBSERVERS SEAT LIFE VEST MISSING. MAINTENANCE INSTALLED LIFE VEST AS REQUIERD.
